# SDR AALA20021530

- Difficulty date: October 8, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME CRACKED IN RADIUS AFT SIDE STATION 1418, LONGERON 2R.  STOP DRILLED CRACK.  INSTALLED DOUBLER REPAIR PER SRM 53-01-0 PAGE 10.  (M)
